G. Chasparis, J. Shamma, and A. Arapostathis, Aspiration learning in coordination games, IEEE Conference on Decision and Control, 2010.

N. Abramson, The Aloha system -another alternative for computer communications, Proc. 1970 Fall Joint Computer Conference, pp.281-285, 1970.

H. Inaltekin and S. Wicker, A one-shot random access game for wireless networks, 2005 International Conference on Wireless Networks, Communications and Mobile Computing, 2005.
DOI : 10.1109/WIRLES.2005.1549539

H. Tembine, E. Altman, R. Elazouri, and Y. Hayel, Correlated evolutionary stable strategies in random medium access control, International Conference on Game Theory for Networks, pp.212-221, 2009.

R. J. Aumann, Correlated Equilibrium as an Expression of Bayesian Rationality, Econometrica, vol.55, issue.1, pp.1-18, 1987.
DOI : 10.2307/1911154

S. Hart and A. Mas, A Simple Adaptive Procedure Leading to Correlated Equilibrium, Econometrica, vol.68, issue.5, pp.1127-1150, 2000.
DOI : 10.1111/1468-0262.00153

M. Posch, A. Pichler, and K. Sigmund, The efficiency of adapting aspiration levels, Proceedings of the Royal Society B: Biological Sciences, vol.266, issue.1427, pp.1427-1435, 1999.
DOI : 10.1098/rspb.1999.0797

R. Karandikar, D. Mookherjee, and D. Ray, Evolving Aspirations and Cooperation, Journal of Economic Theory, vol.80, issue.2, pp.292-331, 1998.
DOI : 10.1006/jeth.1997.2379

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. K. Cho and A. Matsui, Learning aspiration in repeated games, Journal of Economic Theory, vol.124, issue.2, pp.171-201, 2005.
DOI : 10.1016/j.jet.2004.12.001

H. Meinhardt, Common Pool Games are Convex Games, Journal of Public Economic Theory, vol.1, issue.2, pp.247-270, 1999.
DOI : 10.1111/1097-3923.00011

Z. Han and K. R. Liu, Resource Allocation for Wireless Networks, 2008.
DOI : 10.1017/CBO9780511619748

M. Félegyházi, M. Cagali, and J. Hubaux, Efficient MAC in cognitive radio systems: A game-theoretic approach, IEEE Transactions on Wireless Communications, vol.8, issue.4, pp.1984-1995, 2009.
DOI : 10.1109/TWC.2009.080284

M. I. Freidlin and A. D. , Random perturbations of dynamical systems, 1984.